Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from headache and watery eyes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   yes I have a liitle problem with my sight
Doctor :   Ok
Doctor :   What is the problem and since when are you having it?
User :   for a very long time now
Doctor :   Can you mention your age, gender and occupation?
User :   as soon as I finish with my computer
User :   32
User :   Male
User :   Business man
Doctor :   Is there burning or watering of eyes? Is there any headache?
User :   watering and headache
Doctor :   I suggest that you get your vision tested and if you already have glasses, then use Anti-glare spectacles.
Doctor :   The most common reason could be due to constant staring at the computer.
User :   ok
Doctor :   I also suggest that when you are staring at the screen for a long time, take frequent breaks and
Doctor :   focus at a distant object say 20 m away for a few minutes and then
Doctor :   refocus on a nearby object say 30 cm away for a few more minutes
Doctor :   Repeat this 2-3 times
Doctor :   Also try to put potato slices or cucumber slices on your eyes for a few minutes.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor